On the generalised degree distance of graphs
by K. Pattabiraman; Manzoor Ahmad Bhat
International Journal of Computational Systems Engineering (IJCSYSE), Vol. 5, No. 4, 2019

Abstract: The generalised degree distance of a connected graph studied by Hamzeh et al. (2012, 2013). In this paper, we investigate the mathematical properties of the generalised degree distance of a connected graphs. In addition, we present the relation between the generalised degree distance and other graph invariants.

Online publication date: Thu, 22-Aug-2019

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

 
Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Computational Systems Engineering (IJCSYSE):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?


Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com